Matrix Transformations of Almost Convergent Sequences.
Mathematische Zeitschrift, Tome 112 (1969), pp. 321-325
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1969__112_171243,
author = {Paul Schaefer},
title = {Matrix {Transformations} of {Almost} {Convergent} {Sequences.}},
journal = {Mathematische Zeitschrift},
pages = {321--325},
year = {1969},
volume = {112},
zbl = {0181.33501},
url = {http://geodesic.mathdoc.fr/item/MZ_1969__112_171243/}
}
Paul Schaefer. Matrix Transformations of Almost Convergent Sequences.. Mathematische Zeitschrift, Tome 112 (1969), pp. 321-325. http://geodesic.mathdoc.fr/item/MZ_1969__112_171243/